# SDR C77A20130430030

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK 3, RODENT DAMAGE WAS EVIDENT IN THE FWD CABIN CEILING AREA.  OPENED ENTIRE INTERIOR CEILINGS AND SIDEWALLS FOR A RODENT DAMAGE INSPECTION. THE INSPECTION RESULTED IN 30 DAMAGED WIRES, THREE WHICH WERE FLY BY WIRE, 20 DAMAGED INSULATION BLANKETS, 4 SIDEWALL ELECTRICAL HARNESS COVERS AND NUMEROUS INTERIOR PARTS BEING DAMAGED BY CHEWING OR RODENT WASTE.  WIRE DAMAGE WAS REPAIRED BY WIRE SPLICING OR INSULATION REPAIRS IAW E175 SWPM 20-41-20. THE 3 FLY BY WIRE WIRES WERE REPAIRED IAW SWPM 20-41-20 IAW COMPASS EA E175-27-017, REV IR ON WO 723236.  TRAPPING DID NOT PRODUCE RESULTS.  AFTER CLOSE-UP OF THE INTERIOR AND DURING OPS CHECK OF THE INTERIOR LIGHTS, THE FWD LAV OCCUPIED LIGHT WAS INOP. OPENED CEILING PANEL TO CHECK CONNECTOR, NEW RODENT DAMAGE WAS FOUND ON THE LAV OCCUPIED LIGHT WIRING. PROFESSIONAL EXTERMINATOR WAS CONTRACTED AND SET 68 TRAPS AND CLOSED UP THE ACFT FOR 24 HRS WITH THE RESULT OF 1 MOUSE CAUGHT.  ACFT PRESSURIZED VESSEL WAS CLOSED UP AND SEALED.  ACFT WAS PURGED WITH CO2 LOWERING THE OXYGEN LEVEL TO 2.1 PERCENT WITH A "SOAK" PERIOD IAW 2013-170-007506 AND EO E175-1200-001, REV IR.
